# SDR QR9R2024091200001

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724339819
- Aircraft time: 2,872 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030NB05
- Part serial: 9117
- Condition: Warning Light
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

RIGHT MASTER CAUTION LIGHT APPEARS WHENEVER POWER IS REDUCED AND IS UNABLE TO RESET. REMOVED AND REPLACED VEMD; MOC OK IAW AMM 31-60-00, 4-2.
